Ueber extremale quasikonforme Abbildungen.
Commentarii mathematici Helvetici, Tome 56 (1981), pp. 558-580
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
quadratic differential, Hamilton sequence, continuation, complex dilation, quasiconformal mapping of unit disk
@article{CMH_1981__56_139884,
author = {Richard Fehlmann},
title = {Ueber extremale quasikonforme {Abbildungen.}},
journal = {Commentarii mathematici Helvetici},
pages = {558--580},
year = {1981},
volume = {56},
zbl = {0504.30008},
url = {http://geodesic.mathdoc.fr/item/CMH_1981__56_139884/}
}
Richard Fehlmann. Ueber extremale quasikonforme Abbildungen.. Commentarii mathematici Helvetici, Tome 56 (1981), pp. 558-580. http://geodesic.mathdoc.fr/item/CMH_1981__56_139884/